Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sleepiness, no energy, severe sweating, dizzy, funny head sensation. On lot of medications. Solution?

hi my symptons are getting worse and i dont know what it tis. i cant stay awake for longer than half a hournsometimes much less and sleep for hours at a time. i have no energy severe sweating keep going dizzy and a funny head sensation .i cant concentrate and keep stumbling.please help. i have existing health problems alrady and on alot of medication
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013

Hi and welcome to Healthcare magic.Thank you for the query.
This sound slike side effect of medicines. YOu shoul stop one by one and see which one cause these symptos. Also, you need to do heart and neurologic work up to rule out some more serious diagnoses.
Wish you good health. Regards
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor